# SDR QXEA200501317

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 521011
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - NOSE GEAR OUR CYLINDER HAS AREAS OF CORROSION.  REPAIRED CORROSION IAW EA R-32-194 AND REO 670-32-21-070 AND SCR 0008-4 STEPS 1-8.  NO CRACKS NOTED.  LOCALLY BRUSH CADMIUM PLATED REWORKED AREAS OF CYLINDER PER MIL-STD 865 USING LOW HYDROGEN EMBRITTLEMENT SOLUTION.  SOLUTION SELECTION LITE CODE 5070 IAW EAR-32-194 AND SCR 0008-04 REV C PARAGRAPH 11. RESTORED FINISH.
